# SDR FDEA201308141886

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 440-460, STR 16R MISREPAIRED.  REPAIRED IAW-SRM-53-00-01 FIG 201, REPAIR 16, CAT "B" MAJOR.
